On Pairwise Almost Normality


Ajoy Mukharjee ,Madhusudhan Paul,




bitopological space, pairwise normal,pairwise almost normal,


In this paper, we introduce the notion of pairwise almost normality which is a generalization of almost normality.


I. M. K. Bose, A. Roy Choudhury and A. Mukharjee, On bitopological paracompactness, Mat.Vesnik 60 (2008), 255-259.

II. M. K. Bose and Ajoy Mukharjee, On bitopological full normality, Mat. Vesnik 60 (2008), 11-18.

III. M. C. Datta, Paracompactness in bitopological spaces and an application to quasi-metric spaces, Indian J. Pure Appl. Math. (6) 8 (1977), 685-690.

IV. P. Fletcher, H. B. Hoyle III and C. W. Patty, The comparison of topologies, Duke Math. J. 36 (1969), 325-331.

V. J. C. Kelly, Bitopological spaces, J. Lond. Math. Soc. (3) 13 (1963), 71-89.

VI.M. K. Singal and Asha Rani Singal, Some more separation axioms in bitopological spaces, Ann. Soc. Sci. Brux., 84 (1970), 207-230.

Ajoy Mukharjee , Madhusudhan Paul View Download